# SDR SIMA20151204004

- Difficulty date: December 4, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 28,774 hours, 24,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM SUPPORT ANGLE IS CRACKED, BETWEEN FRAMES 47 & 48.  RT INBD SIDE OF THE OMEGA BEAM.  REPAIRED IAW SRM 53-23-02 & SRM 51-40-02.
